# SDR MZZA96221

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 14 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON A/C AT AIR ASIA, DELAMINATION WAS FOUND RT WING NR 14 SPOILER T/E UPPER SKIN AT OUTBOARD AFT CORNER.  THE DAMAGED SKIN 2.75 INCH BY 10.5 INCH WAS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-6.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 810342 (SEQ NR 06012)  (M)
